Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 330, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 6:28 PM MDT for Garden County, Sheridan County, Nebraska. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2013, 6:28 PM MDT (00:28 UTC)
- Expired
- Aug 1, 2013, 7:30 PM MDT
- In force
- 62 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Garden County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 170 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 7:15 PM MDT | HAIL 1.5 | 19 W Ellsworth, NE | HAIL LASTED FOR 5 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 12:22 PM MDT | Tornado Watch | SPC | 9 hr |
| Aug 1, 2:59 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1701 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
351
WUUS53 KLBF 020028
SVRLBF
NEC069-161-020130-
/O.NEW.KLBF.SV.W.0330.130802T0028Z-130802T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM MDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 730 PM MDT
* AT 626 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIOCH...
AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTIOCH...LAKESIDE...ELLSWORTH...SNOW LAKE...MILES LAKE...HERMAN
LAKE...PATTERSON LAKE...TRALNOR LAKE AND WILD HORSE FLATS.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4223 10256 4198 10214 4176 10268 4179 10269
4199 10269 4201 10270 4208 10271 4208 10273
4209 10275 4216 10275
TIME...MOT...LOC 0028Z 329DEG 15KT 4210 10265
HAIL...1.50IN
WIND...60MPH
$$1 follow-up statement
280
WWUS53 KLBF 020048
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT THU AUG 1 2013
NEC069-161-020130-
/O.CON.KLBF.SV.W.0330.000000T0000Z-130802T0130Z/
GARDEN NE-SHERIDAN NE-
648 PM MDT THU AUG 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHERIDAN AND NORTHWESTERN GARDEN COUNTIES UNTIL 730 PM MDT...
AT 647 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIOCH...AND
MOVING SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKESIDE...ELLSWORTH...MILES LAKE...PATTERSON LAKE...HERMAN LAKE...
TRALNOR LAKE AND WILD HORSE FLATS.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4223 10256 4198 10214 4176 10268 4179 10269
4199 10269 4201 10270 4208 10271 4208 10273
4209 10275 4216 10275
TIME...MOT...LOC 0048Z 335DEG 11KT 4205 10265
HAIL...1.50IN
WIND...60MPH
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:38 PM MDT, 50 minutes earlier.
Area forecast discussion, Aug 1, 5:38 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 638 PM CDT THU AUG 1 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 321 PM CDT THU AUG 1 2013 ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING CONVECTION ACROSS NORTHERN AND NORTH CENTRAL NEBRASKA. SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD TO THE SOUTHEAST AS AMPLE INSTABILITY WORKS IN CONJUNCTION WITH VARIOUS BOUNDARIES AND MORE THAN SUFFICIENT SHEAR. AND WHEN COMBINED WITH STEEP LOW-MID LEVEL LAPSE RATES...SUPERCELLS CAPABLE OF LARGE HAIL AND DAMAGING WINDS ARE EXPECTED ACROSS MUCH OF THE FORECAST AREA. ISOLATED TORNADOES ARE A CONCERN AS WELL...ESPECIALLY INVOF ANY BOUNDARY WHERE LOW WIND PROFILES ARE VEERING /NORTH AND NORTHWESTERN NEBRASKA AND FROM EARLIER CONVECTION/. HEAVY RAINFALL IS A CONCERN...WITH PWATS ALREADY ABOVE 1.50" ACROSS NORTH CENTRAL NEBRASKA...QUICK STORM MOTION MAY LIMIT ACCUMULATIONS HOWEVER. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON FRIDAY...AND AGAIN AMPLE INSTABILITY WITH FAVORABLE SHEAR PROFILES WILL LEAD TO A RISK OF SEVERE STORMS...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 321 PM CDT THU AUG 1 2013 30 POPS FORECAST FRIDAY NIGHT AS SURFACE LOW PRESSURE TO BECOME CENTERED IN FAR NW KANSAS EARLY EVENING. THIS WILL RESULT IN AN INVERTED TROUGH EXTENDING NW INTO NWRN NEBR AND A WARM FRONT ALONG INTERSTATE 80. STORM SHOULD DEVELOP NEAR AND NORTH OF THESE BOUNDARIES AND SAG SOUTH OVERNIGHT. FOR SATURDAY COOLER HIGH PRESSURE WILL BUILD IN WITH NORTHEAST WINDS AND HIGHS IN THE UPPER 70S. INCREASING CHANCES THROUGH THE DAY AND OVERNIGHT. FAVORED THE NAM AND ECMWF WHICH KEEP CLOSE TO PREVIOUS FORECAST FOR POPS WHILE THE GFS KEEP SATURDAY MAINLY DRY WITH LOW CHANCES SATURDAY NIGHT. FOR SUNDAY AND BEYOND...A SEMI STATIONARY FRONT FORECAST TO REMAIN JUST SOUTHWEST AND SOUTH OF AREA. A FLATTENED RIDGE TO OUR WEST WILL BRING A SLIGHT NORTHWEST FLOW PATTERN WITH BOUNDARY LAYER AND MID LEVEL MOISTURE ELEVATED ACROSS THE REGION EACH DAY. THUNDERSTORMS CHANCES TO REMAIN FAVORABLE THROUGH THE EXTENDED WITH DAILY CHANCES REACHING 30 TO 40 PERCENT. THE GFS/ECMWF AND GEM MODELS IN FAIR AGREEMENT ON THIS. WITH PROXIMITY OF SURFACE FRONT AND ENHANCED POPS...TEMPERATURES TO RANGE BELOW NORMAL THROUGH THE EXTENDED WITH HIGHS FROM THE UPPER 70S TO LOWER 80S MOST DAYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 630 PM CDT THU AUG 1 2013 MODELS IN GOOD AGREEMENT WITH FRONTAL BOUNDARY DROPPING SOUTH SOUTHEAST WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT TONIGHT. VISUAL FLIGHT RULES OUTSIDE STORM DEVELOPMENT ALTHOUGH CEILINGS AND VISIBILITY WILL BE DROPPING OVERNIGHT IN THE KVTN TERMINAL FOR MARGINAL VISUAL FLIGHT RULES. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JACOBS LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Aug 1, 3:09 PM MDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 409 PM CDT THU AUG 1 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-022115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 409 PM CDT THU AUG 1 2013 /309 PM MDT THU AUG 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT. AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Local storm report, Aug 1, 5:34 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 18 S HAY SPRINGS 42.42N 102.69W
08/01/2013 E60 MPH SHERIDAN NE PUBLIC
PENNY SIZE HAIL ALSO OCCURRING AT THE LOCATION.
&&
MARTINLocal storm report, Aug 1, 5:41 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 29 N WHITMAN 42.46N 101.54W
08/01/2013 E1.00 INCH CHERRY NE PUBLIC
&&
MARTINSpecial weather statement, Aug 1, 5:48 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 648 PM CDT THU AUG 1 2013 NEZ027>029-020030- GARFIELD NE-LOUP NE-WHEELER NE- 648 PM CDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...EASTERN LOUP AND GARFIELD COUNTIES UNTIL 730 PM CDT... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF CHAMBERS TO CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BARTLETT... ERICSON... HOMESTEAD KNOLLS CAMPGROUND... VIRGINIA SMITH DAM... DEVERRE... GABLES... BUFFALO FLATS... FOUR CORNERS... CUMMINSVILLE... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Aug 1, 5:49 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 649 PM CDT THU AUG 1 2013 NEZ010-020030- HOLT NE- 649 PM CDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 730 PM CDT... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ATKINSON...OR 19 MILES WEST OF ONEILL... MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ONEILL... EMMET... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 278 AND 311. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Aug 1, 5:53 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 26 N WHITMAN 42.42N 101.54W
08/01/2013 E1.75 INCH CHERRY NE PUBLIC
WINDS GUSTED TO 60-70 MPH. TREE BRANCHES DOWN AND WINDOWS
BUSTED OUT ON HOUSE.
&&
MARTINSpecial weather statement, Aug 1, 6:28 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM CDT THU AUG 1 2013 NEZ028-029-020115- GARFIELD NE-WHEELER NE- 728 PM CDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER AND SOUTHERN GARFIELD COUNTIES UNTIL 815 PM CDT... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF FORT HARTSUFF STATE PARK...OR 8 MILES EAST OF BURWELL...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ERICSON... PIBEL LAKE STATE RECREATION AREA... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:04 PM MDT | Tornado Warning | LBF | Cherry, Grant, Hooker | 26 min |
| Aug 1, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 50 min |
| Aug 1, 6:33 PM MDT | Tornado Warning | LBF | Cherry, Hooker | 27 min |
| Aug 1, 6:52 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 38 min |
| Aug 1, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Hooker | 44 min |
| Aug 1, 7:03 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Aug 1, 7:05 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 40 min |
| Aug 1, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 1, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Aug 1, 7:29 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 61 min |
| Aug 1, 7:43 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith, Perkins | 47 min |
| Aug 1, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 47 min |
| Aug 1, 8:01 PM MDT | Areal Flood Advisory | LBF | Custer | 6 hr |
| Aug 1, 8:18 PM MDT | Tornado Warning | LBF | Custer | 27 min |
| Aug 1, 8:26 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Perkins | 49 min |
| Aug 1, 8:57 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 48 min |
| Aug 1, 9:24 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Aug 1, 9:25 PM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 6 hr |
| Aug 1, 9:51 PM MDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Aug 1, 10:11 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.